×

zbMATH — the first resource for mathematics

The effect of retarded actions on nonlinear oscillations. (English) Zbl 0263.34075

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Takaŝi Kusano and Hiroshi Onose, Oscillation of solutions of nonlinear differential delay equations of arbitrary order, Hiroshima Math. J. 2 (1972), 1 – 13. · Zbl 0269.34064
[2] G. Ladas, Oscillation and asymptotic behavior of solutions of differential equations with retarded argument, J. Differential Equations 10 (1971), 281 – 290. · Zbl 0216.12002
[3] G. Ladas and V. Lakshmikantham, Oscillations caused by retarded actions, Applicable Anal. 4 (1974/75), 9 – 15. · Zbl 0334.34059
[4] G. Ladas, G. Ladde, and J. S. Papadakis, Oscillations of functional-differential equations generated by delays, J. Differential Equations 12 (1972), 385 – 395. · Zbl 0227.34053
[5] G. Ladas, V. Lakshmikantham, and J. S. Papadakis, Oscillations of higher-order retarded differential equations generated by the retarded argument, Delay and functional differential equations and their applications (Proc. Conf., Park City, Utah, 1972) Academic Press, New York, 1972, pp. 219 – 231. · Zbl 0273.34052
[6] Pavol Marušiak, Note on the Ladas’ paper on ”Oscillation and asymptotic behavior of solutions of differential equations with retarded argument” (J. Differential Equations 10 (1971), 281 – 290) by G. Ladas, J. Differential Equations 13 (1973), 150 – 156. · Zbl 0249.34063
[7] Nicolas Minorsky, Nonlinear oscillations, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1962. · Zbl 0102.30402
[8] Hiroshi Onose, Some oscillation criteria for \?th order nonlinear delay-differential equations, Hiroshima Math. J. 1 (1971), 171 – 176. · Zbl 0282.34050
[9] Y. G. Sficas, On oscillation and asymptotic behavior of a certain class of differential equations with retarded argument, Utilitas Math. 3 (1973), 239 – 249. · Zbl 0262.34060
[10] Y. G. Sficas and V. A. Staïkos, Oscillations of retarded differential equations, Proc. Cambridge Philos. Soc. 75 (1974), 95 – 101. · Zbl 0277.34087
[11] V. A. Staïkos and Y. G. Sficas, Oscillatory and asymptotic behavior of functional differential equations, J. Differential Equations 12 (1972), 426 – 437. · Zbl 0247.34076
[12] V. A. Staïkos and Y. G. Sficas, Oscillatory and asymptotic properties of differential equations with retarded arguments, Applicable Anal. 5 (1975), no. 2, 141 – 148. · Zbl 0339.34073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.